# SDR UPS97824117

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 1160 AT LBL 44 ON NR 3 PIT CEILING, FLOORBEAM TANGS HAVE SEVERE CORROSION (METAL IS SEPARATING). REPAIRED IAW DHC SK 809-807.
